| Catalog Number |
04P52-01 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier: sample id (b)(6).No other patient specific information available.The investigation into this issue determined that there is a high possibility that control and calibrator materials had been mixed during the fill process and that hba1c calibrator lot 54582uq02 may contain a quantity of high control material instead of calibrator level 2 (l2).A product recall letter was issued to all architect customers who have received the architect hba1c calibrator lot 54582uq02.This lot may generate an active calibration curve, a shift to qc and patient results may occur.The letter instructs the customer to discontinue use of the suspected lots and destroy any remaining inventory.
Event or Problem Description
The customer reported a falsely elevated architect hba1c result for one patient sample and variation of control results while using architect hba1c calibrator, list 04p52-01, lot 54582uq02.Sample id (b)(6) generated an initial result of 11.1% and retest two days later generated 5.2%.No impact to patient management was reported.